# SDR DALA2014121106508

- Difficulty date: December 4, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT PYLON AFT SHACKLE, FWD, FWD FACE HAS WEAR MARK AROUND ALL THREE SLEEVE HOLES.  REMOVED DAMAGE IAW SRM 51-73-00.  FOUND OUT OF LIMITS IAW ER/A 507720-14MA.   INSTALL NEW SHACKLE.
